# SDR CA971219035

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Bleed Sys
- Part time: 3,316 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) LAVATORY SMOKE CAUTION MESSAGE AND MIST IN THE CABIN.  AUXILIARY POWER UNIT (APU) SUSPECTED OF ALLOWING OIL INTO THE BLEED AIR SYSTEM.  NO FAULTS FOUND.
